# SDR QXEA2012102501342

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,517 hours, 15,404 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60070503
- Part serial: JUL990028
- Condition: Failed
- Location: Brakes
- Part time: 7,465 hours, 7,974 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES WILL NOT RELEASE WITH PARKING BRAKE HANDLE RELEASED.   R & R PARKING BRAKE CONTROL VALVE IAW AMM 32-44-01.  PERFORMED FUNCTIONAL TEST OF PARKING BRAKE SYS IAW AMM 32-44-00.    FUNCTIONAL TEST CHECKED GOOD.  BRAKES RELEASED WHEN PARKING BRAKE HANDLE RELEASED.  RETURNED TO SERVICE.
